On the Convergence of Fourier Series in the Space L1
Abstract
We establish necessary and sufficient conditions for the convergence in the mean of trigonometric series whose coefficients satisfy the Boas–Telyakovskii conditions.Downloads
Published
25.05.2002
Issue
Section
Research articles
How to Cite
Zaderei, P. V., and ' B. A. Smal. “On the Convergence of Fourier Series in the Space L1”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 5, May 2002, pp. 639-46, https://umj.imath.kiev.ua/index.php/umj/article/view/4102.